Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Joint Hyponormality of Operators

Ameer Athavale
Proceedings of the American Mathematical Society
Vol. 103, No. 2 (Jun., 1988), pp. 417-423
DOI: 10.2307/2047154
Stable URL: http://www.jstor.org/stable/2047154
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Joint Hyponormality of Operators
Preview not available

Abstract

A notion of joint hyponormality is introduced for a collection of bounded linear operators on a separable Hilbert space.

Page Thumbnails

  • Thumbnail: Page 
417
    417
  • Thumbnail: Page 
418
    418
  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423